Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Note on structural stability


Author: J. L. Arraut
Journal: Bull. Amer. Math. Soc. 72 (1966), 542-544
DOI: https://doi.org/10.1090/S0002-9904-1966-11535-5
MathSciNet review: 0195108
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Peixoto, Structural stability on two-dimensional manifolds, Topology 1 (1962), 101-120. MR 142859
  • 2. A. Sard, The measure of the critical values of differentiable maps, Bull. Amer. Math. Soc. 48 (1942), 883-890. MR 7523


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11535-5

American Mathematical Society